Skip to Content

Every time I take Cymbalta 60mg I feel like I have morning sickness and my stomach hurts?

Responses (2)

chuck1957 26 Jul 2017

Mandy; It depends on how long you have been taking it. But this medicine is okay to take with food and you should take it about the same time each day. But for the first 1 to 2 weeks this is the side effect it gives out or more and for some people none. So if it's still in that time period you know this is the way it does for many people anytime around the second week it does get better and you continue to take it many people say most if not all the side effect are gone after the first 2 weeks and slowly you should start to feel better to reach the peak blood level it takes most people 6 to 8 weeks And by then if it's helping the doctor will know if you might need more a higher dose or if that is fine. Hope that helps and if it is longer than the 2 week time period and you have been taking them daily Check with your doctor again and let him or her know. Best of luck. chuck1957

Fragilexmom 26 Jul 2017

Take it at night with food. That should help.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions